MathSciNet Relay Station
MathSciNet bibliographic data
MR1540966 Contributed Item
Andrews, George E.; Unsolved Problems: Questions and Conjectures in Partition Theory. Amer. Math. Monthly 93 (1986), no. 9, 708–711.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement